# SDR AALA2018092179063

- Difficulty date: September 14, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D574600462000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE BOLT ATTACHMENT LT SLAT TRACK AT WS 6699, RIB 12. REPLACED IAW AMM 27-84-64-400-002-A.
